Tetanus Injection



Related Terms: Tetanus Toxoid Vaccine, Anti Inflammatory Medications, Rabies Vaccine, Mupirocin, Rabies, Vaccination, Amoxicillin

Recently Answered Questions


Is tetanus injection necessary despite DPT vaccine?
Query: Hi doctor, My daughter aged 6 years got a cut and scratch in her body while playing in a new cementing wall from a piece of old and unused iron four days ago. Does she require any toxoid injection?  Read Full »
Dr. Deepak Patel
Child Health Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Since you are sure that the scratch is from an old iron piece, I think you should give tetanus injection to the child. I hope this will help you.  Read Full »
 
Severe pain in the buttocks after tetanus injection. Please advise.
Query: Hi doctor,My friend age 31 (female) met with an accident last week with minor injuries on hips, shoulder, hand, and head without any bleeding. We had all the X-rays done and CT scan too and everything was normal. She took one TT injection on the left side of the buttock and two painkiller injections...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. Now, here the first possibility is of the infection of the injection site. The signs and symptoms which further suggests the injection site infections are the presence of swelling, reddish discoloration around the site, any pus point visible, the site is little warm ...  Read Full »
 
I am still having swelling and pain after four days of tetanus injection. Why is it so?
Query: Hello doctor,I had a dog scratch on my foot. So, I took tetanus injection on my upper arm after which I was feeling pain and swelling on my upper arm which remains to continue for four days. What is the cause of swelling and what should I do?  Read Full »
Dr. Vandana Andrews
General Practitioner

Answer: Hi, Welcome to icliniq.com. I understand your concern. TT (tetanus toxoid) injection can cause mild side effect, like swelling in the injection site, pain, redness. However, the side effect can last from four days to seven days. If the swelling still persists please get back to your doctor to have...  Read Full »
 
Got a TT shot after a fall and having more muscle and body pain. Why?
Query: Hi doctor, I am a girl of 20. Three days back, I had a fall from my motorbike on the road. I had some superficial bruises on my right leg and muscle pain on the right side of my body. I took a tetanus shot from my physician. I had Paracetamol 500 mg twice a day for two days to get relief from body ...  Read Full »
Dr. Anshuman Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Tetanus injections cause pain and localized swelling. This is the reason for your trouble after getting a tetanus shot. The body and muscle pain, which you are describing, seems to be injury related and they are subsiding too. You need to have anti-inflammatory medicines ...  Read Full »
 
My child got hurt while playing. Can we use T-Bact or Neosporin ointment?
Query: Hi doctor, My child, who is 2 years old, fell off while playing. She got hurt above the left eye with mild scar. Please suggest some medication. Thank you.  Read Full »
Dr. Payas Joshi
Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Did it bleed? How deep is the wound? If the child is not immunized or if it is a bad infected wound, then Tetanus injection may be required. Revert back with the answers to the above questions to a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online...  Read Full »
 
Do I need another tetanus shot now if I had one last year?
Query: Hello doctor, I had a tetanus shot last year around June. I had another minor mishap on the road with a small injury (cleaned with antiseptic). Do I need another tetanus shot now?  Read Full »
Dr. Jaydeep Tripathy
General Practitioner

Answer: Hello, Welcome to icliniq.com. The last year's dose is not going to give you any protection now. If any one of the following has happened during the injury, you will need tetanus followup: Injury due to any rusted metallic object. Abrasion due to contact with the ground or the road. Contact ...  Read Full »
 
What should I do to heal my wound?
Query: Hi doctor,I am a pharmacist. I am having a deep wound in my foot. Currently, I am taking Taxim-O CV 325, Lyser D and Vitamin A to Z. I am dressing the wound with Betadine and T-Bact ointment. What else should I do?  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You did not mention that how you acquired that wound. Continue the medications. First of all, I will suggest you to take a proper diet as nutrition is very important in rapid wound healing. Take more proteins in your diet like pulses and dairy products and avoid fatty di...  Read Full »
 
Is it necessary to get an injection for a dog bite?
Query: Hi doctor, I am 18 years old. I was playing with my friend's dog yesterday. By mistake, the dog's teeth touched my hand, and a little drop of blood came out. Do I did need an injection?  Read Full »
Dr. Albana Greca
Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. If your friend has done a vaccination to the dog, then there is no problem. Keep the bitten site clean, wash with warm water and soap. Apply Oxygenated water and Betadine (Povidone Iodine) locally. You can take them over the counter, and there is no need for a prescript...  Read Full »
 
I am having heel pain and inflammation from stepping on a nail head.Is this due to a bone contusion or did I damage any ligaments?
Query: Hello doctor, I stepped on the head of a nail a week ago. Now, every time I step on that part of my heel, I get this sharp, searing and burning feeling. Is this a bone contusion or did I damage any ligaments? What happened? Thank you for giving me an audience; it's extremely appreciated.  Read Full »
Dr. Aamir Mohd
Internal Medicine Physician

Answer: Hello and welcome to icliniq.com. Thank you for contacting us. You should put a warm bandage around your heel. In the picture you sent us, I was able to observe the swelling. You need to take some anti-inflammatory medications, which will help with the inflammation and pain.   I would advise you ...  Read Full »
 
After a fall, nose started bleeding. Is it dangerous?
Query: Hi doctor, Two days ago my father fell on the road facing down. He is 71 years old. He got injured on knee, wrist and his nose started bleeding due to injury. I took him to a local doctor who prescribed a few medicines and gave him tetanus injection. I am attaching the prescription along with this f...  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have checked the pictures (attachments removed to protect patient identity). Bleeding from nose and clots below eye are dangerous signs of internal bleeding or hemorrhage in brain. I would suggest you to immediately carry out CT scan of head and neck region to rule out ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Tetanus Injection? We have medical experts to help you right away.

Ask a Doctor Online Now!